# SDR 99ZZZX3175

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 313752
- Condition: Cracked
- Location: Mlg
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACROSS DRIVE KEY THROUGH TO TUBE WELL AREA, VISUALLY DETETED PRIOR TO NDT INSPECTIONS.
